MathSciNet Relay Station
MathSciNet bibliographic data
MR2557528 91B99
Jun, Young Bae; Lee, Kyoung Ja; Zhan, Jianming Soft $p$-ideals of soft BCI-algebras. Comput. Math. Appl. 58 (2009), no. 10, 2060–2068.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement